# SDR UALA2009090302774

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 54,712 hours, 19,373 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161N12207
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OUTER CYL HAS CORROSION AT GLAND NUT.  REMOVED OUTER CYLINDER AND ROUTED TO SHOP.  SHOP 134 ACCOMPLISHED REPAIR.
